PDA

View Full Version : Heart Pain



mi92
08-06-2005, 09:16 AM
Im 17 and have been taking no-xplode for about 4-5 days now, and everyday ive taken it about 3-5 hours after I drink it I get sharp chest pains that come and go within minutes and they last for about half an hour. Does anyone know why this is and if its safe for me to continue taking it?....i also take creatine with it but ive been taking creatine for about 5 months without any pain.

firefighting
08-06-2005, 09:17 AM
Im 17 and have been taking no-xplode for about 4-5 days now, and everyday ive taken it about 3-5 hours after I drink it I get sharp chest pains that come and go within minutes and they last for about half an hour. Does anyone know why this is and if its safe for me to continue taking it?....i also take creatine with it but ive been taking creatine for about 5 months without any pain.


sharp pain could be a sign of GO SEE YOUR DOCTOR syndrome

uhockey
08-06-2005, 09:19 AM
sharp pain could be a sign of GO SEE YOUR DOCTOR syndrome

I'll agree. This is why I don't tend to recommend supps to anyone under the age of 18, regardless of the product, because they'll develop something like chest pain and keep taking the damned thing, then instead of telling parents or a doctor, they hop on a message board and ask "bros".............sigh.

Kledz
08-06-2005, 09:24 AM
Im 17 and have been taking no-xplode for about 4-5 days now, and everyday ive taken it about 3-5 hours after I drink it I get sharp chest pains that come and go within minutes and they last for about half an hour. Does anyone know why this is and if its safe for me to continue taking it?....i also take creatine with it but ive been taking creatine for about 5 months without any pain.

agree with see your doctor as above of course, and I'd definetly stop the no-xplode if you think thats what is causing it. Also sounds like GERD(gastroesophageal reflux disease) to me, I had identical symptoms at your age which is unusual as it usually effects an older population. Either way, doctor ASAP

mi92
08-06-2005, 09:27 AM
I would go see a doctor but I dont want to have to if it could just be my body getting used to the no-xplode or something. I really dont wanna stop taking the stuff and I know thats what the doctor would say.

firefighting
08-06-2005, 09:29 AM
I would go see a doctor but I dont want to have to if it could just be my body getting used to the no-xplode or something. I really dont wanna stop taking the stuff and I know thats what the doctor would say.


dude your not ready for supps, stop wasting out time asking for advice if your not going to take it!

mi92
08-06-2005, 09:31 AM
What I was asking is it anybody knew what it could be or had similar problems when taking no-xplode, I never asked if I should go see a doctor or not.

Kledz
08-06-2005, 09:32 AM
I would go see a doctor but I dont want to have to if it could just be my body getting used to the no-xplode or something. I really dont wanna stop taking the stuff and I know thats what the doctor would say.

bad idea

1) see a doctor, you have no idea what hes gonna say

2) it could be a combination of things not just the no-xplode

3) it might not be the no-xplode at all

4) dont be foolish, is no-xplode, a mediorce supplement worth your health and well being?

if you dont have the common sense to stop a supplement that you think might be giving you heart pains, you have no reason to be taking supplements in the first place

firefighting
08-06-2005, 09:32 AM
if you dont have the common sense to stop a supplement that you think might be giving you heart pains, you have no reason to be taking supplements in the first place

AGREED!!! 100%

Siafu
08-06-2005, 09:33 AM
Im 17 and have been taking no-xplode for about 4-5 days now, and everyday ive taken it about 3-5 hours after I drink it I get sharp chest pains that come and go within minutes and they last for about half an hour. Does anyone know why this is and if its safe for me to continue taking it?....i also take creatine with it but ive been taking creatine for about 5 months without any pain.

What kind of dosages are you having? Take the recommended dosage and use the products only the recommended time use

Creatine should be used only one month at max, and then have 1-2 months breake from it.

Seriously... DO'H!

cheezefacta
08-06-2005, 10:02 AM
No-Xplode is going to lose its effectiveness quite quickly, why risk it? If you have no problems with the creatine just stick to that for now and make sure to keep the diet in check...No-Xplode isnt the holy grail of mass gains and will not make or break you.

beau_zo_brehm
08-06-2005, 10:05 AM
I would go see a doctor but I dont want to have to if it could just be my body getting used to the no-xplode or something. I really dont wanna stop taking the stuff and I know thats what the doctor would say.

dumbass, it's your ****in heart!!! the thing that keeps you alive. a doctor can't force you to stop a product, just go and see what he has to say. after the appointment, come back to the boards and tell us what he said. we will be able to aid you in your descision....

NOW GO TO THE DAMN DOCTOR!!!!!!

mi92
08-06-2005, 10:06 AM
Yeah but I really like it a lot, I wonder if I used a smaller dose the heart pain would stop.

firefighting
08-06-2005, 10:06 AM
forget it....let him do as he wants hes not going to listen all he cares about is the good ole pumps he gets (which is ALL you get from it) no gains whatsoever...good luck

cheezefacta
08-06-2005, 10:12 AM
Seriously, I already gave up. No-Xplode was absolutely worthless to me when I used my FREE jar and it caused NO problems. I could only imagine how fast I would have dropped that **** if it actually caused problems.

I would rather spend my money on some nice dress shirts for work anyways :)

Nathan1
08-06-2005, 10:49 AM
didn't read thru everything here, but sounds like pleurisy if the pains are in your chest, but not sure how they'd be induced by your drinking your supp., much less really anything. although it is just kind of random. if the pain is worse when you inhale(your chest gets larger), then more than likely it is pleurisy. i get it at random times, stretching helps it to go away, but i usually like to just breathe in further and further and see how tolerant i can be to the horrible pain. :D


definately though see a doc if it persists.

btw, a pretty fair description of how pleurisy feels is it's basically like the worst pain in the world when you breathe in deep. it's like a sharp knife digging into the back of your ribs. so if it's not that bad, probably not pleurisy. i love having pleurisy!! :D

INsaNE_BB
08-06-2005, 01:21 PM
is sounds like your no-xplode is telling your heart to go-xplode. one supp that you like isn't worth a death sentence. i wouldn't even worry about seeing your doc. just stop taking it and it'll prob stop; since it sounds as if it was induced by the no-xplode. if you stop and it persists go see your doc right away.

Peace

dumbbellhead
08-06-2005, 05:14 PM
Yeah but I really like it a lot, I wonder if I used a smaller dose the heart pain would stop.

Kid, you are better off SAFE than SORRY. If your goal is weight lifting and physical fitness, then I can guarantee you "not using" NO-Xplode won't hold you back.